Results on Banach ideals and spaces of multipliers.
Mathematica Scandinavica, Tome 41 (1977), pp. 315-324
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1977__41_166563,
author = {Hans G. Feichtinger},
title = {Results on {Banach} ideals and spaces of multipliers.},
journal = {Mathematica Scandinavica},
pages = {315--324},
year = {1977},
volume = {41},
zbl = {0373.43003},
url = {http://geodesic.mathdoc.fr/item/MS2_1977__41_166563/}
}
Hans G. Feichtinger. Results on Banach ideals and spaces of multipliers.. Mathematica Scandinavica, Tome 41 (1977), pp. 315-324. http://geodesic.mathdoc.fr/item/MS2_1977__41_166563/